Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 96, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 6, 2014, 6:56 PM EDT for Dooly County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 6:56 PM EDT (22:56 UTC)
- Expired
- Jun 6, 2014, 7:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Dooly County, GA
The radar
The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 7:18 PM EDT | TSTM WND DMG | Vienna, GA | DOOLY COUNTY SHERIFF REPORTED A COUPLE OF TREES DOWN IN THE VIENNA AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
153
WUUS52 KFFC 062256
SVRFFC
GAC093-062345-
/O.NEW.KFFC.SV.W.0096.140606T2256Z-140606T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOOLY COUNTY IN CENTRAL GEORGIA
* UNTIL 745 PM EDT
* AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
BYROMVILLE...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LILLY...PINEHURST AND VIENNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHWESTERN GEORGIA.
&&
LAT...LON 3210 8400 3216 8403 3220 8402 3226 8395
3228 8391 3221 8361 3203 8361 3203 8378
TIME...MOT...LOC 2256Z 288DEG 18KT 3218 8391
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:57 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jun 6, 2:57 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 257 PM EDT FRI JUN 6 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY/... MOIST AND UNSTABLE AIRMASS ASSOCIATED WITH 2 SHORT WAVES ARE THE MAIN CONCERN TONIGHT. MLCAPES RUNNING 1000-2000 EXCEPT SLIGHTLY LESS FOR THE FAR ENE PORTION OF THE STATE. FIRST SHORT WAVE RESPONSIBLE FOR THE ONGOING CONVECTION AND THE SECOND EXPECTED TO ENHANCE SHOWERS AND STORMS OVER MS/AL AND MOVE ACROSS THE AREA VERY LATE THIS AFTERNOON AND THIS EVENING...TENDING TO FAVOR CENTRAL GA MORE SO. THE 4KM WRF REFLECTIVITY IS QUITE FAST WITH THIS SECOND ROUND/AREA OF CONVECTION WHILE THE HRRR HAS BEEN QUITE INCONSISTENT AND SLOWER. MODELS SEEM TO INDICATE LESS HELP FROM SHORT ENERGY ALOFT FOR SATURDAY AND THINKING IS CONVECTION WILL BE HIGHLY TIED TO THE INSTABILITY AND DURING THE AFTERNOON. FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT AND FORECAST HIGH TEMPERATURES RUNNING NEAR TO 3 DEGREES ABOVE NORMAL FOR SATURDAY. BDL .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... EXPECT A CONTINUATION OF SHORT WAVES MOVING THROUGH THE OH/TN VALLEYS INTO THE FIRST OF THE WEEK. WITH SO MANY OUTFLOW BOUNDARIES AROUND IT WILL BE HARD TO PREDICT WHICH AREA OF THE CWA TO FAVOR WITH HIGHER POPS. HOWEVER WITH THE REMNANTS OF A FRONTAL BOUNDARY ACROSS THE NORTH...HAVE RAISED POPS INTO THE LIKELY CATEGORY IN THAT AREA FOR SUNDAY. OTHERWISE THERE SHOULD BE AT LEAST A CHANCE OF CONVECTION EACH DAY THROUGH THE PERIOD. HAVE MADE NO CHANGES TO THE FORECAST. THE PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 && .PREVIOUS LONG TERM... LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIODS. ON SUNDAY... MODELS AGREE ON A SURFACE LOW PRESSURE SYSTEM PUSHING INTO THE OHIO VALLEY. THIS DRAGS A WEAK FRONTAL BOUNDARY SOUTHWARD TO AROUND NORTH GA BY SUNDAY NIGHT INTO MONDAY. THIS FRONT QUICKLY RETREATS NORTHWARD MONDAY NIGHT IN RESPONSE TO A STRONGER LOW PRESSURE SYSTEM DEEPENING OVER THE PLAINS WHERE IT CUTS OFF BY TUESDAY... AND SLOWLY DRIFTS EASTWARD THROUGH FRIDAY. AS A RESULT... EXPECT A DEEP SOUTHERLY FLOW TO PROVIDE AMPLE MOISTURE AND INSTABILITY TO PRODUCE AT LEAST SCATTERED DIURNALLY DRIVEN AFTERNOON AND EVENING STORMS EACH DAY. ALTHOUGH A FRONT MAY PROVIDE A BETTER FOCUS FOR STORMS MONDAY AFTERNOON ACROSS NORTH GA... THE LACK OF A FRONTAL FOCUS AND NOTED WEAK SHEAR VALUES FOR TUESDAY AND WEDNESDAY SUGGEST STORMS THEN SHOULD BE MORE OF THE TYPICAL GARDEN VARIETY AFTERNOON/EVENING PULSE STORMS... AND THEREFORE... FOR THE MOST PART... REMAIN BELOW SEVERE LIMITS. HOWEVER... AS THE UPPER LOW KICKS EASTWARD AND APPROACHES THE AREA WEDNESDAY NIGHT AND THURSDAY... THE ADDED UPPER SUPPORT COULD ENHANCE STORM DEVELOPMENT FOR THURSDAY AND FRIDAY. THE PATTERN WARRANTS SHOWING A CONTINUED CHANCE FOR AT LEAST AFTERNOON AND EVENING STORMS THROUGH THE EXTENDED... WITH POSSIBLY THE GREATER CHANCES AND COVERAGE OCCURRING LATER IN THE PERIOD. OTHERWISE... A MOS BLEND OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS MOSTLY IN THE MID-UPPER 80S TO LOWER 90S... WHILE LOWS HOLD STEADY IN THE 60S AND 70S THROUGH THE LONG TERM. 39 AVIATION... 18Z UPDATE... MAINLY VFR CEILINGS AND CONDITIONS EXPECTED INTO THE OVERNIGHT EXCEPT FOR LOWER CONDITIONS IN THUNDERSTORMS. SURFACE WINDS MOSTLY WNW 7-12 KTS WITH SOME GUSTS EXCEPT FOR VARIABLE AND STRONGER WINDS AROUND STORMS. //ATL CONFIDENCE... 18Z UPDATE... LOW CONFIDENCE FOR IMPACTS OF THUNDERSTORMS TO ATL. MEDIUM CONFIDENCE ALL OTHER ELEMENTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 89 69 87 / 30 40 30 50 ATLANTA 70 88 72 86 / 40 40 30 40 BLAIRSVILLE 59 84 64 80 / 30 40 30 60 CARTERSVILLE 66 88 69 87 / 40 40 30 50 COLUMBUS 72 90 73 90 / 60 40 20 40 GAINESVILLE 68 87 70 84 / 30 40 30 60 MACON 68 90 71 88 / 50 50 30 40 ROME 67 87 70 86 / 40 40 30 60 PEACHTREE CITY 67 89 69 87 / 50 40 30 40 VIDALIA 72 92 72 90 / 60 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DOUGLAS...FAYETTE... FLOYD...GORDON...HARALSON...HARRIS...HEARD...MERIWETHER... MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...PIKE...POLK... SOUTH FULTON...SPALDING...TALBOT...TROUP...WALKER...WHITFIELD. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 6, 3:09 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 309 PM EDT FRI JUN 6 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 309 PM EDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED STRONG TO POTENTIALLY SEVERE STORMS EXPECTED THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG TO POTENTIALLY DAMAGING STRAIGHT-LINE WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. HOWEVER...LARGE HAIL IS NOT OUT OF THE QUESTION. DISCUSSION... AN UPPER DISTURBANCE WILL DRIVE ANOTHER THUNDERSTORM COMPLEX TOWARD THE STATE THIS AFTERNOON. THESE STORMS WILL PUSH INTO A MOIST AND UNSTABLE AIR MASS AND BRING A THREAT OF STRONG TO POTENTIALLY SEVERE STORMS TO THE AREA DURING THE LATE AFTERNOON AND EVENING HOURS. THE WESTERN PARTS OF THE STATE WILL BE THE MOST VULNERABLE FOR STRONG TO SEVERE STORMS... HOWEVER... ISOLATED STRONG TO SEVERE STORMS ARE STILL POSSIBLE FURTHER EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING. A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ON SUNDAY AND MONDAY. AN APPROACHING LOW PRESSURE SYSTEM WILL HELP ENHANCE STORM DEVELOPMENT ACROSS THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 6, 6:02 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT FRI JUN 6 2014
GAZ068>070-062230-
602 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PIKE...LAMAR AND UPSON COUNTIES UNTIL 630 PM EDT...
AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZEBULON...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PIKE...
LAMAR AND UPSON COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE CONCORD...HILLTOP...WILLIAMSON...ZEBULON...
MEANSVILLE...LIBERTY HILL...MILNER...PIEDMONT...ALDORA...
BARNESVILLE...REDBONE...JOHNSTONVILLE AND GOGGINS.
&&
LAT...LON 3320 8441 3320 8437 3319 8437 3319 8423
3318 8422 3318 8419 3313 8404 3296 8404
3295 8404 3293 8408 3312 8451
TIME...MOT...LOC 2202Z 293DEG 39KT 3311 8429Special weather statement, Jun 6, 6:19 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT FRI JUN 6 2014
GAZ071-062245-
619 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MONROE COUNTY UNTIL 645 PM EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIGH FALLS STATE PARK...MOVING EAST AT 10
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MONROE
COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE HIGH FALLS STATE PARK...BLOUNT...DAMES FERRY...PLANT
SCHERER...BERNER AND JULIETTE.
&&
LAT...LON 3296 8371 3308 8404 3320 8404 3320 8385
3318 8382 3316 8383 3315 8381 3313 8382
3303 8372 3298 8372
TIME...MOT...LOC 2219Z 287DEG 11KT 3316 8400Special weather statement, Jun 6, 6:19 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT FRI JUN 6 2014
GAZ066-062345-
619 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP COUNTY UNTIL
745 PM EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS OVER ABBOTTSFORD...MOVING EAST AT 25 MPH.
DOPPLER RADAR HAS INDICATED THAT 1 TO 2 INCHES OF RAIN HAS FALLEN IN
THE AREA. ANOTHER 1 TO 1.5 INCHES OF RAIN WILL BE POSSIBLE THROUGH
745 PM.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TROUP COUNTY...INCLUDING AREAS AROUND ABBOTTSFORD...WARES
CROSSROADS...LAGRANGE...SMITHS CROSSROAD...HARRISONVILLE...
LOUISE...HOGANSVILLE...BIG SPRINGS AND MOUNTVILLE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3316 8513 3319 8510 3319 8508 3317 8508
3322 8495 3322 8487 3287 8486 3286 8510
3287 8517 3313 8523
TIME...MOT...LOC 2217Z 275DEG 20KT 3300 8516Local storm report, Jun 6, 6:21 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG ADRIAN 32.53N 82.59W
06/06/2014 EMANUEL GA AMATEUR RADIO
MULTIPLE TREES DOWN IN ADRIAN. REPORT FROM AMATUER
RADIO.
&&
EVENT NUMBER FFC1400671
AGIBBSSpecial weather statement, Jun 6, 6:35 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT FRI JUN 6 2014
GAZ045-046-062300-
635 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN ROCKDALE AND DEKALB COUNTIES UNTIL 700 PM EDT...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SNAPFINGER...NEARLY STATIONARY OR DRIFTING
SLIGHTLY TO THE SOUTHWEST.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS ROCKDALE
AND DEKALB COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE KLONDIKE...ARABIA MOUNTAIN...BELMONT...EAST LAKE...
REDAN...LITHONIA...PINE LAKE...SCOTTDALE...AVONDALE ESTATES...
CLARKSTON...SNAPFINGER...PANTHERSVILLE...CEDAR GROVE AND GRESHAM
PARK.
&&
LAT...LON 3365 8435 3373 8434 3382 8423 3372 8406
3363 8412 3364 8416 3365 8418 3365 8422
3363 8424 3365 8424
TIME...MOT...LOC 2235Z 037DEG 7KT 3369 8421Special weather statement, Jun 6, 6:38 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT FRI JUN 6 2014
GAZ110>113-062345-
638 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHEELER...
TOOMBS...TELFAIR AND MONTGOMERY COUNTIES UNTIL 745 PM EDT...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALAMO TO TEMPERANCE...MOVING EAST AT 20
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS...TELFAIR AND MONTGOMERY COUNTIES THROUGH 745
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE
OCMULGEE STATE PARK...TEMPERANCE...HELENA...MCRAE...ALAMO...CHINA
HILL...SCOTLAND...WORKMORE...SPRING HILL...TOWNS...JORDAN...
JACKSONVILLE...HORSE CREEK WMA...LUMBER CITY AND ALSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3180 8309 3180 8314 3185 8318 3188 8318
3189 8320 3219 8282 3209 8222 3195 8238
3196 8248 3194 8249 3195 8256 3192 8261
3192 8267 3178 8286 3177 8301
TIME...MOT...LOC 2238Z 292DEG 18KT 3214 8282 3203 8297
3186 8320The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:14 PM EDT | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson and 2 more | 31 min |
| Jun 5, 8:18 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Heard | 27 min |
| Jun 5, 8:35 PM EDT | Special Weather Statement | FFC | Laurens, Montgomery, Treutlen | 25 min |
| Jun 5, 8:46 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Morgan, Newton, Oconee and 3 more | 29 min |
| Jun 5, 8:48 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Heard, Henry, Lamar, Pike and 1 more | 27 min |
| Jun 5, 9:17 PM EDT | Special Weather Statement | FFC | Butts, Greene, Jasper, Jones, Madison, Monroe and 3 more | 28 min |
| Jun 5, 9:42 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Taliaferro, Wilkes | 33 min |
| Jun 5, 10:05 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| Jun 5, 10:08 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette | 36 min |
| Jun 5, 10:32 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding, Upson | 28 min |
| Jun 5, 10:34 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 26 min |
| Jun 5, 10:58 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Lamar, Monroe | 62 min |
| Jun 5, 11:45 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Houston, Pulaski, Twiggs | 60 min |
| Jun 5, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Laurens, Peach and 2 more | 48 min |
| Jun 6, 12:36 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 6, 12:45 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs, Wilkinson | 45 min |
| Jun 6, 12:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 44 min |
| Jun 6, 1:11 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 49 min |
| Jun 6, 1:32 AM EDT | Special Weather Statement | FFC | Jefferson | 43 min |
| Jun 6, 1:47 AM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Jun 6, 2:25 AM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jun 6, 2:49 AM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 26 min |
| Jun 6, 2:54 AM EDT | Special Weather Statement | FFC | Laurens | 51 min |
| Jun 6, 3:25 AM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| Jun 6, 3:40 AM EDT | Special Weather Statement | FFC | Laurens | 50 min |
| Jun 6, 3:53 AM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jun 6, 4:14 AM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 46 min |
| Jun 6, 4:42 AM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Jun 6, 12:55 PM EDT | Special Weather Statement | FFC | Chattooga | 50 min |
| Jun 6, 2:44 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jun 6, 3:03 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Jun 6, 3:13 PM EDT | Special Weather Statement | FFC | Henry | 32 min |
| Jun 6, 3:26 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Jun 6, 3:27 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jun 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 30 min |
| Jun 6, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 52 min |
| Jun 6, 3:56 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 34 min |
| Jun 6, 4:02 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Wilkinson | 44 min |
| Jun 6, 4:20 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 6, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 46 min |
| Jun 6, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 25 min |
| Jun 6, 4:43 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 6, 4:53 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 6, 4:54 PM EDT | Special Weather Statement | FFC | Coweta | 51 min |
| Jun 6, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 49 min |
| Jun 6, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 28 min |
| Jun 6, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 26 min |
| Jun 6, 5:33 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jun 6, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Toombs, Treutlen | 46 min |
| Jun 6, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens | 44 min |
| Jun 6, 5:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jun 6, 6:02 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 28 min |
| Jun 6, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 51 min |
| Jun 6, 6:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Jun 6, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Toombs, Treutlen | 40 min |
| Jun 6, 6:35 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jun 6, 6:38 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 67 min |
| Jun 6, 6:58 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 32 min |
| Jun 6, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 44 min |
| Jun 6, 7:12 PM EDT | Special Weather Statement | FFC | Wilcox | 48 min |
| Jun 6, 7:13 PM EDT | Special Weather Statement | FFC | Wilcox | 47 min |
| Jun 6, 7:29 PM EDT | Special Weather Statement | FFC | Muscogee | 31 min |
| Jun 6, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 6, 7:55 PM EDT | Special Weather Statement | FFC | Crisp, Telfair, Wilcox | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.